Donsker's functional calculus and related questions

Chow, Pao-Liu ; Potthoff, Jürgen

Document Type: Book chapter
Year of publication: 2008
Book title: Infinite Dimensional Analysis : In Honor of Hui-Hsiung Kuo
The title of a journal, publication series: Quantum probability and white noise analysis
Volume: 22
Page range: 53-89
Publisher: Sengupta, Ambar N.
Place of publication: Singapore [u.a.]
Publishing house: World Scientific
ISBN: 978-981-277-954-0
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff -2020)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item